# SDR IPXA2023122078442

- Difficulty date: December 20, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N174UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0869
- Aircraft time: 21,337 hours, 12,793 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: 9
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

*** ATB *** ON CLIMBOUT, RECEIVED ECAM ENG 1 BLEED LEAK. RESULTED IN AIR TURN BACK. REMOVED AND REPLACED OVERHEAT SENSING ELEMENT ON LEFT ENGINE PYLON IAW/AMM 36-22-12/401 OPS CKD GOOD
